# SDR UIEA2016080100655

- Difficulty date: August 1, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,978 hours, 23,119 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mask
- Part number: 1540F11
- Part serial: 55335031
- Condition: Damaged
- Location: Pbe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R4 PBE DAMAGED.  REMOVED AND REPLACED PBE MASK IAW AMM 25-60-00.
